ON THE HARDY-CARLEMAN INEQUALITY FOR A NEGATIVE EXPONENT

Show full item record



Permalink

http://hdl.handle.net/10138/227987

Citation

Daoxiang , Z & Yan , P 2017 , ' ON THE HARDY-CARLEMAN INEQUALITY FOR A NEGATIVE EXPONENT ' , Journal of mathematical inequalities , vol. 11 , no. 3 , pp. 885-890 . https://doi.org/10.7153/jmi-2017-11-68

Title: ON THE HARDY-CARLEMAN INEQUALITY FOR A NEGATIVE EXPONENT
Author: Daoxiang, Zhang; Yan, Ping
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2017-09
Language: eng
Number of pages: 6
Belongs to series: Journal of mathematical inequalities
ISSN: 1846-579X
URI: http://hdl.handle.net/10138/227987
Abstract: In this paper we settle an open problem raised by B. Yang (2005, Taiwanese Journal of Mathematics 9, 469-475), by using Holder's and Bernoulli's inequalities. We give a strengthened Hardy-Carleman inequality for a negative exponent.
Subject: Hardy-Carleman-inequality
generalized harmonic average
Holder's and Bernoulli's inequalities
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
jmi_11_68.pdf 136.1Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record